Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/211089
Title: Принцип ε-максимума в одной задаче оптимального управления c фазовым ограничением
Authors: Павленок, Наталия Сергеевна
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 2003
Publisher: Минск : БГУ
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 2003. - № 2. – С. 102-104.
Abstract: The realization of suboptimality criterion of adaptive method of linear programming for special optimal control problem with one state constraint is described.
URI: http://elib.bsu.by/handle/123456789/211089
ISSN: 0321-0367
Appears in Collections:2003, №2 (май)

Files in This Item:
File Description SizeFormat 
102-104.pdf1,72 MBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.